MathSciNet Relay Station
MathSciNet bibliographic data
MR595819 32A35
Varopoulos, Nicholas Th. Zeros of $H\sp{p}$ functions in several complex variables. Pacific J. Math. 88 (1980), no. 1, 189–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement